MathSciNet Relay Station
MathSciNet bibliographic data
MR889639 (88k:92028) 92A09 (34G20 35R15)
Keener, James P. Propagation and its failure in coupled systems of discrete excitable cells. SIAM J. Appl. Math. 47 (1987), no. 3, 556–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement